Title of article
Unstable homotopy invariance and the homology of SL2(Z[t])
Author/Authors
Kevin P. Knudson، نويسنده ,
Issue Information
روزنامه با شماره پیاپی سال 2000
Pages
12
From page
255
To page
266
Abstract
We prove that if R is a domain with many units, then the natural inclusion E2(R) → E2(R[t]) induces an isomorphism in integral homology. This is a consequence of the existence of an amalgamated free product decomposition of E2(R[t]). We also use this decomposition to study the homology of E2(Z[t]) and show that a great deal of the homology of E2(Z[t]) maps nontrivially into the homology of SL2(Z[t]). As a consequence, we show that the latter is not finitely generated in all positive degrees.
Journal title
Journal of Pure and Applied Algebra
Serial Year
2000
Journal title
Journal of Pure and Applied Algebra
Record number
816604
Link To Document